# SDR AU510001817

- Difficulty date: January 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Component: Vacuum Pump
- Component part number: 216CW
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP DRIVE SHAFT SHEARED DUE TO INTERNAL PUMP FAILURE.
